# SDR 97ZZZX2906

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N445AE
- Make and model: Cessna 441
- Aircraft serial: 4410043
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 300SG1064
- Condition: Damaged
- Location: Start/Generator
- Component: 300SG118Q
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: E, F

## Discrepancy

WHILE APPROACHING TO LAND AT 'LAS', PILOT LOST LT GENERATOR INDICATION.  TWO MINUTES LATER PILOT GOT A FIRE WARNING INDICATION AND SECURED THE ENGINE AND FIRED THE LT FIRE BOTTLE.  LANDED WITH NO FURTHER PROBLEMS.  EXAMINATION FOUND THE GENERATOR SHAFT SHEARED AND ARMATURE DAMAGED.  BEARINGS WERE INTACT AND CASE OF GENERATOR SHOWED SIGNS OF OVERHEATING.  NO OTHER DAMAGE FOUND.  INSTALLED SERVICEABLE GENERATOR AND FIRE BOTTLE.  SYSTEMS CHECKED GOOD.
